# SDR ASOA20150209044

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 HAS CORROSION AT LOWER CARGI DOOR GUIDE.  MAINTENANCE REPAIRED THE FRAME BETWEEN STRINGERS 15-16L IAW EC5330-02975.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
